Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joe22

Taking creatine with isotretinoin (decutan)

Recommended Posts

Hey, Ive been on Decutan for a few months and I only have 2 boxes left then its done (FINALLY!!). Well, Im also quite a lot into exercizing and stuff like that. I wasnt allowed to take Creatin during the time I was on the meds because it fucks up the blood test results. Well, now I dont have to do blood tests anymore so I just started taking creatine. Anyway, what bugs me a little is that my doctor said it could work against the effects of the drug, but then again he also said creatine "is just loads of protein" or some crap like that which of course isnt true so I sort of get the feeling he didnt know what the hell he was talking about. Plus, it doesnt say anywhere in the manual that you arent allowed to take additional protein or creatine or whatever.

So yeah, what do you know about this matter? Ever heard something like that?

Share this post


Link to post
Share on other sites

u shuld be fine, creatine is a naturally occuring substance found in foods like red meat. i highly doubt it can mess up ur accutane. the only way i can see it making acne worse is if you take a lot of cell tech which contains dextrose. maybe all that sugar can cause acne?!?!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×